I am about to start taking phentermine. The dr did warn me about the side effects. I have been doing online research and it says to contact my Dr immediately if I notice a fast or irregular heart beat. How many of you have had this side effect? Does it go away? Did you stay on the pill anyway? Help!!
Hi, I'm not sure if you still need this information but I wanted to share with you. I can tell you the first 3 days I felt my heart beat going fast but now is not an issue. I've been on Adipex for 33 days and I can tell you the only side effect that I don't like is the dry mouth feeling.. I sleep just fine, and like I said the heart was fast but only in the beginning, Hope this helps! .. Oh and I've lost 17 lbs and will continue to take med until i reach my goal :)
- Phentermine Information for Consumers
- Phentermine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Phentermine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 29 Jun 2010 • 1 answer
Updated 24 Feb 2014 • 1 answer
Updated 8 Jul 2014 • 3 answers
Updated 9 Jan 2015 • 6 answers
Updated 20 Jan 2016 • 1 answer